# SDR SWIA2023111029

- Difficulty date: October 29, 2023
- Submitted: November 10, 2023
- Operation: Air carrier
- Aircraft: N198SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000724
- Aircraft time: 14,255 hours, 9,300 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Unknown
- Part number: UNKNOWN
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER BELLY FAIRING RACK: PNL 192CR CORRODED AT MOUNTING DOUBLER.	   (C-CHECK RO 11/13/2023)   DOUBLER FOUND TO BE CORRODED THROUGH, REMOVED AND REPLACED DOUBLER PER SRM 51-40-08
